G. Vojvodić: Relative
completeness with respect to transpositions
Novi Sad Journal of Mathematics, Tome 30 (2000) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2000_30_1a_1,
author = {J. Pantovi\'c and R. To\v{s}i\'c and G. Vojvodi\'c},
title = {G. {Vojvodi\'c:} {Relative}
completeness with respect to transpositions},
journal = {Novi Sad Journal of Mathematics},
pages = {9-13},
year = {2000},
volume = {30},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2000_30_1a_1/}
}
J. Pantović; R. Tošić; G. Vojvodić. G. Vojvodić: Relative completeness with respect to transpositions. Novi Sad Journal of Mathematics, Tome 30 (2000) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_2000_30_1a_1/